Wyoming, 2010High Wind in Wyoming, April 6, 2010
April 6, 2010 · NWS CYS · 4 events in 4 counties and zones
As the system that produced snowfall across the area on the 5th and 6th moved eastward out of the air, a tight pressure gradient on the backside of the system produced strong winds across the area. Most of the high winds were located along and near the Laramie Range.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As the system that produced snowfall across the area on the 5th and 6th moved eastward out of the air, a tight pressure gradient on the backside of the system produced strong winds across the area. Most of the high winds were located along and near the Laramie Range.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Apr 6, 5:09 AM MST, 2 hours 52 minutes earlier.
Area forecast discussion, Apr 6, 5:09 AM MST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
609 AM MDT TUE APR 6 2010
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...THE STRONG STORM
SYSTEM MOVING ACROSS WYOMING OVERNIGHT IS BEGINNING TO WRAP
UP...WITH CIRCULATION CENTER APPARENT ON WATER VAPOR IMAGERY OVER
SOUTH CENTRAL WYOMING AT THIS HOUR. EXPECT THE SYSTEM TO CLOSE OFF
THROUGH THE MORNING EVEN DOWN THROUGH 700 MB. MODELS CONTINUE TO
INDICATE VERTICAL ASCENT INTENSIFYING THROUGH THE DAY ON THE
BACKSIDE OF THE LOW OVER NORTHERN AND WESTERN SECTIONS OF THE CWA
AS THESE AREAS WILL SEE STRONG ISENTROPIC LIFT COMBINING WITH
UPSLOPE FLOW AS THE LOW DEEPENS. INITIALLY...SOUTHERN ZONES TO THE
LEE OF THE LARAMIE RANGE WILL EXPERIENCE DRY DOWNSLOPE GAP WINDS
WHICH COULD BE VERY STRONG AT TIMES WITH THE STRENGTHENING SFC
PRESSURE GRADIENT. A FEW LOCATIONS SUCH AS BORDEAUX AND WHITAKER
COULD APPROACH HIGH WIND CRITERIA FOR A SHORT TIME THROUGH THE
EARLY AFTERNOON BUT THINK IT WILL NOT BE WIDESPREAD FOR HIGH WIND
HIGHLIGHTS. STRONG UPSLOPE OVER THE WESTERN SLOPES DUE TO THESE
STRONG WINDS WILL MAINTAIN MODERATE TO HEAVY SNOWFALL OVER THIS
AREA THROUGH THE EVENING HOURS.
A COLD FRONT WILL DIVE SOUTH ACROSS THE AREA LATE THIS AFTERNOON AS
THE MAIN SYSTEM PROGRESSES TO THE SOUTHEAST. THE ENERGETIC SYSTEM AS
A WHOLE LOOKS TO BE IN GOOD CONNECTION WITH THE SUBTROPICAL MOISTURE
SO EXPECT A DECENT AMOUNT OF QPF TO ACCUMULATE...WHICH IS SUPPORTED
BY THE SHORT TERM MODEL GUIDANCE. PRECIPITABLE WATER VALUES ARE
NEAR A HALF INCH ACCORDING TO THE DEN RAOB. THE TRICK WILL BE
TIMING OF CHANGEOVER TO SNOW OVER THE EASTERN PLAINS. WITH COLD
AIR IN PLACE WEST OF THE LARAMIE RANGE...EXPECT ALL PRECIP TO BE
SNOW. INITIAL DOWNSLOPE WINDS OVER THE PLAINS OF WYOMING AND THE
NEBRASKA PANHANDLE WILL KEEP PRECIP INITIALLY AS RAIN HERE.
COOLING TEMPERATURES ALOFT AND EXTENSIVE CLOUD COVER ASSOCIATED
WITH THE UPPER LOW WILL BALANCE THE DOWNSLOPE WINDS...SO DO NOT
THINK IT WILL TAKE MUCH TO COOL TEMPERATURES ENOUGH TO SWITCH
PRECIP OVER TO SNOW QUICKLY BEHIND THE FRONT. THE FRONT IS DRAPED
ACROSS CENTRAL WYOMING THIS MORNING AND WILL BEGIN TO DIVE SOUTH
THROUGH THE AFTERNOON AS CYCLOGENESIS OCCURS OVER THE CENTRAL
PLAINS. AGAIN...DO NOT THINK IT WILL TAKE MUCH TO DROP TEMPS BELOW
FREEZING AS MODEL SOUNDINGS INDICATE TEMPS WILL ALREADY BE CLOSE
TO FREEZING BEHIND THE FRONT. COMBINED WITH A LITTLE EVAPORATIVE
COOLING FROM INITIAL RAIN/SNOW MIX...TEMPS HAVE A GOOD CHACNE OF
DROPPING QUICKLY BELOW FREEZING. WITH ABUNDANT MOISTURE AND STRONG
LIFT AT THE SFC AND ALOFT...EXPECT SNOWFALL AMOUNTS TO BE MORE
THAN PREVIOUSLY FORECAST...ESPECIALLY OVER THE PANHANDLE. THE WARM
GROUND WILL PREVENT ACCUMULATION AT THE START...BUT MODERATE
SNOWFALL RATES SHOULD QUICKLY ACCUMULATE INTO 2 TO 6 INCHES OF
SNOWFALL WHEN ALL IS SAID AND DONE. THE HIGHER AMOUNTS WILL BE
OVER THE RIDGETOPS AND ALONG THE EASTERN SLOPES OF THE LARAMIE
RANGE WHERE UPSLOPE FLOW WILL ADD AN EXTRA BIT OF LIFT. THUS HAVE
EXTENDED THE WINTER HIGHLITES TO ENCOMPASS THE PLAINS OF SOUTHEAST
WYOMING AND ALL OF THE WESTERN NEBRASKA PANHANDLE FOR TONIGHT. THE
OTHER HIGHLIGHTS FOR THE MOUNTAIN REGIONS LOOK TO BE ON TARGET.
CONDITIONS WILL WILL IMPROVE ON WEDNESDAY AS THE MAIN SYSTEM SHIFTS
EAST. A WEAK RIPPLE IN NW FLOW ALOFT WILL BRING A FEW RAIN AND SNOW
SHOWERS MAINLY TO NORTHERN AND WESTERN SECTIONS OF THE CWA IN THE
AFTERNOON AND EVENING.
.LONG TERM...THURSDAY THROUGH NEXT MONDAY...LONG RANGE MODELS IN
GOOD AGREEMENT SHOWING A RIDGE OF HIGH PRESSURE OVER THE CNTRL
ROCKIES AND THE GREAT PLAINS INTO NEXT WEEKEND. KEPT FORECAST MAINLY
DRY THROUGH SUNDAY WITH WARMER THAN NORMAL TEMPS IN THE 50S AND 60S
FOR HIGHS...AND RELATIVELY MILD OVERNIGHT LOWS. MAY EVEN SEE TEMPS
IN THE LOW 70S BY THIS WEEKEND WITH 700MB TEMPS OVER 5C AND
SOUTHWEST FLOW ALOFT. THE ONLY MINOR CONCERN IS THE POTENTIAL FOR
LIGHT SHOWERS AND TSTORMS OVER THE MOUNTAINS SATURDAY AND SUNDAY
AFTERNOON WITH LI/S APPROACHING -2C AND CAPE AROUND 500 J/KG. KEPT
POP AROUND 15 PCT FOR THE LARAMIE RANGE AND MOUNTAINS IN CARBON AND
ALBANY COUNTIES.
BY EARLY NEXT WEEK...MODELS SHOW A SERIES OF STRONG UPPER LEVEL TROUGHS
PUSHING INTO THE SRN AND CNTRL PACIFIC COAST...AND QUICKLY EJECTING
NORTHEAST INTO THE ROCKIES BY MONDAY. INCREASED POP ACROSS THE WHOLE
FORECAST AREA MONDAY AND MONDAY NIGHT ABOVE CLIMO WITH GOOD MODEL
AND ENSEMBLE AGREEMENT. STARTED LOWERING TEMPS...BUT KEPT THEM NEAR
NORMAL SINCE THE STORM TRACK IS EXPECTED TO BE FURTHER
SOUTH...RESULTING IN MORE WARMER AIR OVER THE REGION.
&&
.AVIATION...PACIFIC STORM SYSTEM CURRENTLY PUSHING ACROSS WESTERN
WYOMING WILL MOVE THROUGH THE FORECAST AREA TODAY PRODUCING PERIODS
OF LOCALLY HEAVY SNOWFALL...STRONG WINDS...AND POSSIBLY BLOWING
SNOW. PERIODS OF IFR CONDITIONS WILL CONTINUE AT KRWL AND KLAR EARLY
THIS MORNING...WITH A BRIEF LULL IN THE ACTIVITY EXPECTED LATER THIS
MORNING AND INTO THIS AFTERNOON RESULTING IN 3 TO 6 HOURS OF VFR
CONDITIONS. CONDITIONS WILL DETERIORATE LATE IN THE
AFTERNOON...INCLUDING KCYS...AS THE STORM SYSTEM PUSHES SOUTHEAST OF
THE AREA RESULTING IN SNOW AND PERIODS OF LOW IFR CONDITIONS THROUGH
LATE THIS EVENING.
FOR WESTERN NEBRASKA...FORECAST WILL BE A BIT MORE TRICKY WITH SNOW
LEVELS LOWERING TO NEAR 4000 FEET BY LATE THIS EVENING. EXPECT
MAINLY RAIN TODAY...MIXING WITH SNOW AT TIMES AROUND 4000
FEET...WITH MVFR CONDITIONS. RAIN WILL GRADUALLY CHANGE TO SNOW THIS
EVENING RESULTING IN LOW VIS/CIGS AND IFR CONDITIONS LATE.
&&
.FIRE WEATHER...STRONG AND GUSTY WINDS WILL OCCUR ALONG AND TO THE
WEST OF THE LARAMIE RANGE EARLY THIS AFTERNOON. HOWEVER...RELATIVE
HUMIDITIES WILL REMAIN WELL ABOVE CRITICAL VALUES AS A STORM
SYSTEM BRINDS PLENTIFUL MOISTURE TO THE REGION TODAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL MIDNIGHT WEDNESDAY FOR WYZ112-WYZ114.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR WYZ101-
WYZ102-WYZ103-WYZ104-WYZ105-WYZ109-WYZ110-WYZ111-WYZ113-
WYZ115-WYZ116.
WINTER WEATHER ADVISORY FROM 6 PM TUESDAY TO 6 AM WEDNESDAY FOR
WYZ106-WYZ107-WYZ108-WYZ117-WYZ118-WYZ119.
NE...WINTER WEATHER ADVISORY FROM 6 PM TUESDAY TO 6 AM WEDNESDAY FOR
NEZ002-NEZ003-NEZ019-NEZ020-NEZ021-NEZ054-NEZ055-NEZ095-
NEZ096.
&&
SHORT TERM/FIRE WEATHER...RJM
LONG TERM/AVIATION...TJTHazardous weather outlook, Apr 6, 5:25 AM MST, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
625 AM MDT TUE APR 6 2010
WYZ106>108-117>119-071100-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
625 AM MDT TUE APR 6 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
WYOMING...MAINLY EAST OF THE LARAMIE RANGE.
.DAY ONE...TODAY AND TONIGHT
RAIN AND SNOW SHOWERS WILL CONTINUE TODAY AND GRADUALLY CHANGE
TO ALL SNOW BY LATE THIS AFTERNOON AND THIS EVENING. THE SNOW
WILL BECOME HEAVY AT TIMES THIS EVENING BEFORE TAPERING OFF EARLY
WEDNESDAY MORNING. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 6
INCHES BY SUNRISE WEDNESDAY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE
ALONG RIDGE TOPS AND IN THE FOOTHILLS OF THE LARAMIE RANGE.
WEST WINDS WILL GUST AS HIGH AS 50 MPH IN OPEN AREAS TODAY. THE
WINDS WILL SHIFT TO NORTHERLY TONIGHT WITH GUSTS AS HIGH AS 40
MPH. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW.
A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS IN EFFECT
THROUGH EARLY WEDNESDAY MORNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WARMER WEATHER IS EXPECTED BY THE END OF THE WEEK AS A RIDGE
OF HIGH PRESSURE BUILDS OVER THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE URGED TO REPORT SNOW ACCUMULATIONS AND STRONG
WINDS.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
NEZ002-003-019>021-054-055-095-096-071100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
625 AM MDT TUE APR 6 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.
.DAY ONE...TODAY AND TONIGHT
RAIN SHOWERS WILL CONTINUE TODAY AND GRADUALLY MIX WITH...AND CHANGE
TO ALL SNOW BY LATE THIS EVENING. THE SNOW WILL BECOME HEAVY AT TIMES
THIS EVENING BEFORE TAPERING OFF EARLY WEDNESDAY MORNING. TOTAL
SNOW ACCUMULATIONS WILL RANGE FROM 1 TO 4 INCHES BY SUNRISE
WEDNESDAY...WITH LOCALLY HIGHER AMOUNTS LIKELY ALONG RIDGE TOPS.
WEST TO NORTHWEST WINDS WILL GUST AS HIGH AS 40 MPH IN OPEN AREAS
TODAY. THE WINDS WILL SHIFT TO NORTHERLY TONIGHT WITH GUSTS AS
HIGH AS 30 MPH. THE WINDS MAY PRODUCE AREAS OF BLOWING AND DRIFTING
SNOW...ESPECIALLY ACROSS THE HIGHER ELEVATIONS.
A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS IN EFFECT
THROUGH EARLY WEDNESDAY MORNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WARMER WEATHER IS EXPECTED BY THE END OF THE WEEK AS A RIDGE
OF HIGH PRESSURE BUILDS OVER THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE URGED TO REPORT SNOW ACCUMULATIONS AND STRONG
WINDS.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WYZ112-114-071100-
SIERRA MADRE RANGE-SNOWY RANGE-
625 AM MDT TUE APR 6 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH CENTRAL WYOMING
MOUNTAINS.
.DAY ONE...TODAY AND TONIGHT
SNOW...HEAVY AT TIMES...WILL CONTINUE OVER THE MOUNTAINS THROUGH
TONIGHT. THE SNOW WILL TAPER OFF AND END LATE TUESDAY NIGHT AND
EARLY WEDNESDAY MORNING. TOTAL SNOW ACCUMULATIONS WILL RANGE FROM
12 TO 18 INCHES BY SUNRISE WEDNESDAY.
IN ADDITION...NORTHWEST WINDS WILL GUST AS HIGH AS 50 MPH IN OPEN
AREAS TODAY. THE WINDS WILL SHIFT TO NORTHERLY TONIGHT WITH GUSTS
AS HIGH AS 40 MPH. THE WINDS WILL PRODUCE AREAS OF BLOWING AND
DRIFTING SNOW.
A WINTER STORM WARNING REMAINS IN EFFECT THROUGH MIDNIGHT TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WARMER WEATHER IS EXPECTED BY THE END OF THE WEEK AS A RIDGE
OF HIGH PRESSURE BUILDS OVER THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE URGED TO REPORT SNOW ACCUMULATIONS AND STRONG
WINDS.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
WYZ101>105-109>111-113-115-116-071100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-UPPER NORTH PLATTE RIVER BASIN-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-
625 AM MDT TUE APR 6 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
WYOMING...MAINLY ALONG AND WEST OF THE LARAMIE RANGE.
.DAY ONE...TODAY AND TONIGHT
SNOW...HEAVY AT TIMES...WILL CONTINUE OVER THE AREA THROUGH
TONIGHT. THE SNOW WILL TAPER OFF AND END LATE TUESDAY NIGHT AND
EARLY WEDNESDAY MORNING. TOTAL SNOW ACCUMULATIONS WILL RANGE
FROM 3 TO 6 INCHES BY SUNRISE WEDNESDAY...WITH 6 TO 12 INCHES OVER
THE MOUNTAINS.
NORTHWEST SURFACE WINDS WILL GUST AS HIGH AS 50 MPH IN OPEN AREAS
TODAY. THE WINDS WILL SHIFT TO NORTHERLY TONIGHT WITH GUSTS AS HIGH
AS 40 MPH. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING
SNOW.
A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW IS IN EFFECT
THROUGH MIDNIGHT TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
WARMER WEATHER IS EXPECTED BY THE END OF THE WEEK AS A RIDGE
OF HIGH PRESSURE BUILDS OVER THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE URGED TO REPORT SNOW ACCUMULATIONS AND STRONG
WINDS.
&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE
TT
In the hours before
Special weather statement, Apr 6, 6:38 AM MST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
738 AM MDT TUE APR 6 2010
WYZ106-110-061900-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN
738 AM MDT TUE APR 6 2010
...STRONG WINDS TODAY...
STRONG SOUTHWEST WINDS OF 25 TO 45 MPH WITH BRIEF GUSTS TO 60 MPH
CAN BE EXPECTED THROUGH THE EARLY AFTERNOON HOURS...ESPECIALLY IN
WIND PRONE LOCATIONS SUCH AS ARLINGTON ALONG INTERSTATE 80 AND
BORDEAUX ALONG INTERSTATE 25.
WHEN YOU ARE DRIVING...ESPECIALLY HIGH PROFILE VEHICLES...WATCH
FOR THESE STRONG WINDS...SLOW DOWN ACCORDINGLY AND KEEP A FIRM GRIP
ON YOUR STEERING WHEEL.
RUBIN
High Wind, North Snowy Range Foothills
- When
- April 6, 8:01 AM MST to 10:26 AM MST
- Where
- North Snowy Range Foothills forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.675, -106.327 (the zone’s center; the record gives no point)
The Arlington sensor measured a 58 mph gust at 801MST, with a peak gust of 63 mph at 912 and 916MST.
High Wind, Central Laramie Range and Southwest Platte County
- When
- April 6, 8:25 AM MST to 8:35 AM MST
- Where
- Central Laramie Range and Southwest Platte County forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.698, -105.127 (the zone’s center; the record gives no point)
The sensor at Bordeaux measured a gust of 58 mph at 825, 833, and 835MST.
High Wind, South Laramie Range
- When
- April 6, 9:00 AM MST to 5:00 PM MST
- Where
- South Laramie Range forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The Union Pacific Railroad at Buford measured a peak gust of 58 mph at 900MST.
High Wind, South Laramie Range Foothills
- When
- April 6, 10:30 AM MST to 4:15 PM MST
- Where
- South Laramie Range Foothills forecast zone
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 41.481, -105.207 (the zone’s center; the record gives no point)
The Union Pacific Railroad sensor at Emkay measured a gust of 63 mph, followed by a peak gust of 66 mph at 1030MST with a sustained wind of 58 mph at that time.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Iowa, April 6, 20106 injured · $5.3 million · 3.5 in hail · 46 events
- Lightning Strike in Michigan, April 6, 2010$150,000 · 1 event
- Hail and Damaging Winds in Kansas, April 6, 20101.75 in hail · 42 events
- Hail and Damaging Winds in Iowa, April 6, 2010$30,000 · 1.75 in hail · 18 events
- Flash Flood and Hail in Kansas, April 6, 2010$200 · 1.75 in hail · 30 events
- Hail and Damaging Winds in Missouri, April 6, 2010$3,000 · 1 in hail · 29 events
- Hail in New York, April 6, 2010$33,000 · 1 in hail · 1 event
- Hail and Damaging Wind in Oklahoma, April 6, 2010$2,000 · 1.75 in hail · 20 events
- Strong Wind in Illinois, April 6, 2010$17,000 · 8 events
- Hail in Michigan, April 6, 20102.25 in hail · 17 events
- Hail and Damaging Winds in Oklahoma, April 6, 20101 in hail · 11 events
- Hail and Lightning Strike in Illinois, April 6, 2010$10,000 · 1.75 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 221305, 221304, 221306, 221303.